Main Article Content
In this paper, we consider inequalities in which the function is an element of n-th partially order space. Local and Global uniqueness theorem of solutions of the n-the order Partial differential equation Obtained which are applications of Gronwall's inequalities.
Download data is not yet available.
How to Cite
Journal BS. Local and Global Uniqueness Theorems of the N-th Order Partial Differential Equations. BSJ [Internet]. 7Mar.2010 [cited 1Oct.2020];7(1):829-32. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2927